Pacific Journal of Mathematics

On semi-simple group algebras. I.

Eugene Spiegel and Allan Trojan

Article information

Source
Pacific J. Math., Volume 59, Number 2 (1975), 549-555.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102905363

Mathematical Reviews number (MathSciNet)
MR0393213

Zentralblatt MATH identifier
0315.20005

Subjects
Primary: 20C05: Group rings of finite groups and their modules [See also 16S34]

Citation

Spiegel, Eugene; Trojan, Allan. On semi-simple group algebras. I. Pacific J. Math. 59 (1975), no. 2, 549--555. https://projecteuclid.org/euclid.pjm/1102905363


Export citation

References

  • [1] N. Bourbaki, Elements de Mathematique,Fascicule XI chapitre 5, 1102, Hermann, Paris 1967.
  • [2] C. Curtis and I. Reiner, RepresentationTheory of Finite Groups and Associative Algebras, Interscience, New York, 1962.
  • [3] N. Jacobson, Structureof Rings, American Mathematical Society, Vol. XXXVII, 1956.
  • [4] D. Passman, Isomorphic groups and group rings, Pacific J. Math., 15 (1965), 561- 583.
  • [5] P. Roquette, Realisierong von Darstellungen endlicher nilpotenter Gruppen, Archiv der Math., 9 (1958), 241-250.
  • [6] S. Sehgal, Isomorphism of p-adic group rings, J. Number Theory, 2 (1970), 500- 508.
  • [7] J.-P. Serre, Corps Locaux, Hermann, Paris 1968.
  • [8] E. Spiegel, On isomorphisms of Abelian group abgebras, Canad J. Math., XXVII (1975), 155-161.

See also

  • II : Eugene Spiegel, Allan Trojan. On semi-simple group algebras. II. Pacific Journal of Mathematics volume 66, issue 2, (1976), pp. 553-559.